# SDR CALA2023011300108

- Difficulty date: January 13, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 77,290 hours, 27,813 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RETRACT  ON TO OUT OF RDU ACP ALTERNATE LANDING GEAR TEST REF AMM 32-31-51-400-801 AFTER CLOSING ALT GEAR EXTENSION ACCESS DOOR, ALTERNATE LANDING GEAR TEST CHECKED NORMAL. AIRCRAFT WAS JACKED AND LANDING GEAR WAS RETRACTED AND EXTENDED RETRACT BUT RED LANDING GEAR LIGHTS WILL NOT EXTINGUISH UNTIL MULTIPLE TIMES PER AMM 32-61-00-710-801. TESTED LANDING GEAR ALTERNATE EXTENSION DOOR IS CLOSED FLUSH WITH FLOOR. WITH SEVERAL CONFIGURATIONS AND FOUND THAT PREVIOUS FINDING OF ALTERNATE GEAR EXTENSION DOOR NOT CLOSED WILL SHOW LANDING GEAR
